# SDR UHLA2015030800175

- Difficulty date: March 8, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 26,239 hours, 23,827 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 80.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
